# SDR SWAA030170

- Difficulty date: January 23, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 25,271 hours, 21,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 6558206
- Condition: Out Of Adjust
- Location: Rt Mlg W/W
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LANDING GEAR LEVER WOULD NOT GO UP PAST THE OFF POSITION.  TAKEOFF WARNING HORN SOUNDED.  MX FERRY TO MDW, AND ADJUSTED GROUND SHIFT AIR SENSOR CABLE ASSY PER MM.
